# SDR UHLA201605230313

- Difficulty date: May 23, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, CORROSION ON SHEAR CLIP AT FRAME 87 BETWEEN STR 27R AND 28R.  R & R CORRODED SHEAR CLIP AT FR 87 BETWEEN STR 27R AND 28R.
